liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Diagonalization of Tensors with Circulant Structure
Department of Mathematics, Tarbiat Modares University.
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology. (Beräkningsvetenskap)ORCID iD: 0000-0003-2281-856X
2011 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 435, no 3, 422-447 p.Article in journal (Refereed) Published
Abstract [en]

The concepts of tensors with diagonal and circulant structure are defined and aframework is developed for the analysis of such tensors. It is shown a tensor of arbitraryorder, which is circulant with respect to two particular modes, can be diagonalized inthose modes by discrete Fourier transforms. This property can be used in the efficientsolution of linear systems involving contractive products of tensors with circulantstructure. Tensors with circulant structure occur in models for image blurring withperiodic boundary conditions. It is shown that the new framework can be applied tosuch problems.

Place, publisher, year, edition, pages
2011. Vol. 435, no 3, 422-447 p.
Keyword [en]
Tensor, Diagonal tensor, Circulant structure, Discrete Fourier transform, Image blurring model, Periodic boundary conditions, Preconditioner
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-63420DOI: 10.1016/j.laa.2010.03.032ISI: 000291142900002OAI: oai:DiVA.org:liu-63420DiVA: diva2:379569
Note
Original Publication: Mansoor Rezgi and Lars Eldén, Diagonalization of Tensors with Circulant Structure, 2011, Linear Algebra and its Applications, (435), 3, 422-447. http://dx.doi.org/10.1016/j.laa.2010.03.032 Copyright: Elsevier Science B.V., Amsterdam. http://www.elsevier.com/ Available from: 2010-12-17 Created: 2010-12-17 Last updated: 2013-08-30

Open Access in DiVA

fulltext(423 kB)1825 downloads
File information
File name FULLTEXT01.pdfFile size 423 kBChecksum SHA-512
605b7f7e65becd07436f2e0bf61bb511d61b97c83c024c03019bd0ce6c31ee4e603476cdff62c96408a040f962a689983d0f1b81d20c434e1ebb490fb8faa93b
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Eldén, Lars

Search in DiVA

By author/editor
Eldén, Lars
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Linear Algebra and its Applications
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1825 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 195 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf